American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K45) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] San Ling, Igor Shparlinski and Huaxiong Wang. On the Multidimensional Distribution of the Naor--Reingold Pseudo-Random Function. Math. Comp. 83 (2014) 2429-2434.
Abstract, references, and article information   
View Article: PDF

[2] Peter Kritzer, Friedrich Pillichshammer and Henryk Woźniakowski. Multivariate integration of infinitely many times differentiable functions in weighted Korobov spaces. Math. Comp. 83 (2014) 1189-1206.
Abstract, references, and article information   
View Article: PDF

[3] Domingo Gómez-Pérez, Alina Ostafe and Igor Shparlinski. Algebraic entropy, automorphisms and sparsity of algebraic dynamical systems and pseudorandom number generators. Math. Comp. 83 (2014) 1535-1550.
Abstract, references, and article information   
View Article: PDF

[4] Makoto Matsumoto, Mutsuo Saito and Kyle Matoba. A computable figure of merit for quasi-Monte Carlo point sets. Math. Comp. 83 (2014) 1233-1250.
Abstract, references, and article information   
View Article: PDF

[5] Christine Choirat and Raffaello Seri. Computational aspects of Cui-Freeden statistics for equidistribution on the sphere. Math. Comp. 82 (2013) 2137-2156.
Abstract, references, and article information   
View Article: PDF

[6] Simon R. Blackburn, Domingo Gomez-Perez, Jaime Gutierrez and Igor E. Shparlinski. Predicting nonlinear pseudorandom number generators. Math. Comp. 74 (2005) 1471-1494. MR 2137013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alessandro Conflitti and Igor E. Shparlinski. On the multidimensional distribution of the subset sum generator of pseudorandom numbers. Math. Comp. 73 (2004) 1005-1011. MR 2031421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Karl Entacher, Thomas Schell and Andreas Uhl. Efficient lattice assessment for LCG and GLP parameter searches. Math. Comp. 71 (2002) 1231-1242. MR 1898753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Emmerich. Average equidistribution and statistical independence properties of digital inversive pseudorandom numbers over parts of the period. Math. Comp. 71 (2002) 781-791. MR 1885628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hannes Leeb. Asymptotic properties of the spectral test, diaphony, and related quantities. Math. Comp. 71 (2002) 297-309. MR 1863001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John B. Friedlander and Igor E. Shparlinski. On the distribution of the power generator. Math. Comp. 70 (2001) 1575-1589. MR 1836920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Harald Niederreiter and Igor E. Shparlinski. On the distribution of inversive congruential pseudorandom numbers in parts of the period. Math. Comp. 70 (2001) 1569-1574. MR 1836919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jürgen Eichenauer-Herrmann and Harald Niederreiter. Inversive congruential pseudorandom numbers: distribution of triples. Math. Comp. 66 (1997) 1629-1644. MR 1423072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jürgen Eichenauer-Herrmann and Gerhard Larcher. Average equidistribution properties of compound nonlinear congruential pseudorandom numbers. Math. Comp. 66 (1997) 363-372. MR 1377661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Takashi Kato, Li-Ming Wu and Niro Yanagihara. The serial test for a nonlinear pseudorandom number generator. Math. Comp. 65 (1996) 761-769. MR 1333317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Frank Emmerich. Pseudorandom vector generation by the compound inversive method. Math. Comp. 65 (1996) 749-760. MR 1333311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jürgen Eichenauer-Herrmann and Frank Emmerich. Compound inversive congruential pseudorandom numbers: an average-case analysis. Math. Comp. 65 (1996) 215-225. MR 1322889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Takashi Kato, Li-Ming Wu and Niro Yanagihara. On a nonlinear congruential pseudorandom number generator . Math. Comp. 65 (1996) 227-233. MR 1325868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Harald Niederreiter. Pseudorandom vector generation by the multiple-recursive matrix method . Math. Comp. 64 (1995) 279-294. MR 1265018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gerhard Larcher and Claudia Traunfellner. On the numerical integration of Walsh series by number-theoretic methods . Math. Comp. 63 (1994) 277-291. MR 1234426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gerhard Larcher, Wolfgang Ch. Schmid and Reinhard Wolf. Representation of functions as Walsh series to different bases and an application to the numerical integration of high-dimensional Walsh series . Math. Comp. 63 (1994) 701-716. MR 1254146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jürgen Eichenauer-Herrmann. On generalized inversive congruential pseudorandom numbers . Math. Comp. 63 (1994) 293-299. MR 1242056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jürgen Eichenauer-Herrmann. Improved lower bounds for the discrepancy of inversive congruential pseudorandom numbers . Math. Comp. 62 (1994) 783-786. MR 1216258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jürgen Eichenauer-Herrmann and Katja Ickstadt. Explicit inversive congruential pseudorandom numbers with power of two modulus . Math. Comp. 62 (1994) 787-797. MR 1212266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tom Hansen, Gary L. Mullen and Harald Niederreiter. Good parameters for a class of node sets in quasi-Monte Carlo integration . Math. Comp. 61 (1993) 225-234. MR 1182244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Raymond Couture, Pierre L’Ecuyer and Shu Tezuka. On the distribution of $k$-dimensional vectors for simple and combined Tausworthe sequences . Math. Comp. 60 (1993) 749--761, S11--S16. MR 1176708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter J. Grabner and Robert F. Tichy. Spherical designs, discrepancy and numerical integration . Math. Comp. 60 (1993) 327-336. MR 1155573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jürgen Eichenauer-Herrmann. Statistical independence of a new class of inversive congruential pseudorandom numbers . Math. Comp. 60 (1993) 375-384. MR 1159168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Harald Niederreiter. The existence of efficient lattice rules for multidimensional numerical integration . Math. Comp. 58 (1992) 305--314, S7--S16. MR 1106976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jürgen Eichenauer-Herrmann and Harald Niederreiter. Lower bounds for the discrepancy of inversive congruential pseudorandom numbers with power of two modulus . Math. Comp. 58 (1992) 775-779. MR 1122066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2